American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Boris Baeumer, Mihály Kovács and Harish Sankaranarayanan. Higher order Gr\"unwald approximations of fractional derivatives and fractional powers of operators. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Claude Jeffrey Gittelson. An adaptive stochastic Galerkin method for random elliptic operators. Math. Comp. 82 (2013) 1515-1541.
Abstract, references, and article information   
View Article: PDF

[3] Anders C. Hansen. On the Solvability Complexity Index, the $n$-pseudospectrum and approximations of spectra of operators. J. Amer. Math. Soc. 24 (2011) 81-124. MR 2726600.
Abstract, references, and article information   
View Article: PDF

[4] Steffen Roch. Finite sections of band-dominated operators. Memoirs of the AMS 191 (2008) MR 2378172.
Book volume table of contents   

[5] Tatjana Eisner and Hans Zwart. Continuous-time Kreiss resolvent condition on infinite-dimensional spaces. Math. Comp. 75 (2006) 1971-1985. MR 2240644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ivan P. Gavrilyuk and Volodymyr L. Makarov. Algorithms without accuracy saturation for evolution equations in Hilbert and Banach spaces. Math. Comp. 74 (2005) 555-583. MR 2114638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. T. Nair and Shine Lal. A finite dimensional realization of the mollifier method for compact operator equations. Math. Comp. 74 (2005) 1281-1290. MR 2137003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] I. Alonso-Mallo, B. Cano and J. C. Jorge. Spectral-fractional step Runge--Kutta discretizations for initial boundary value problems with time dependent boundary conditions. Math. Comp. 73 (2004) 1801-1825. MR 2059737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andreas Rieder and Thomas Schuster. The approximate inverse in action II: convergence and stability. Math. Comp. 72 (2003) 1399-1415. MR 1972743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Xue-Cheng Tai and Paul Tseng. Convergence rate analysis of an asynchronous space decomposition method for convex Minimization. Math. Comp. 71 (2002) 1105-1135. MR 1898747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. González and C. Palencia. Stability of Runge-Kutta methods for quasilinear parabolic problems. Math. Comp. 69 (2000) 609-628. MR 1659851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. González and C. Palencia. Stability of Runge-Kutta methods for abstract time-dependent parabolic problems: The Hölder case. Math. Comp. 68 (1999) 73-89. MR 1609666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kazufumi Ito and Franz Kappel. The Trotter-Kato theorem and approximation of PDEs. Math. Comp. 67 (1998) 21-44. MR 1443120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C.-S. Lin. Heinz's inequality and Bernstein's inequality. Proc. Amer. Math. Soc. 125 (1997) 2319-2325. MR 1376997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin Hanke. The minimal error conjugate gradient method is a regularization method . Proc. Amer. Math. Soc. 123 (1995) 3487-3497. MR 1285994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. Palencia. Stability of rational multistep approximations of holomorphic semigroups . Math. Comp. 64 (1995) 591-599. MR 1277770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. Palencia. On the stability of variable stepsize rational approximations of holomorphic semigroups . Math. Comp. 62 (1994) 93-103. MR 1201070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ivo Marek and Daniel B. Szyld. Iterative and semi-iterative methods for computing stationary probability vectors of Markov operators . Math. Comp. 61 (1993) 719-731. MR 1192973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Masatoshi Fujii, Takayuki Furuta and Yūki Seo. An inequality for some nonnormal operators---extension to normal approximate eigenvalues . Proc. Amer. Math. Soc. 118 (1993) 899-902. MR 1152981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] B. Z. Kacewicz and L. Plaskota. Termination conditions for approximating linear problems with noisy information . Math. Comp. 59 (1992) 503-513. MR 1142284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James H. Bramble, Joseph E. Pasciak, Jun Ping Wang and Jinchao Xu. Convergence estimates for multigrid algorithms without regularity assumptions . Math. Comp. 57 (1991) 23-45. MR 1079008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. Dye, M. A. Khamsi and S. Reich. Random products of contractions in Banach spaces . Trans. Amer. Math. Soc. 325 (1991) 87-99. MR 989572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] I. Lasiecka and R. Triggiani. Numerical approximations of algebraic Riccati equations for abstract systems modelled by analytic semigroups, and applications . Math. Comp. 57 (1991) 639--662, S13--S37. MR 1094953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] James H. Bramble, Joseph E. Pasciak, Jun Ping Wang and Jinchao Xu. Convergence estimates for product iterative methods with applications to domain decomposition . Math. Comp. 57 (1991) 1-21. MR 1090464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mark A. Kon and Erich Novak. The adaption problem for approximating linear operators. Bull. Amer. Math. Soc. 23 (1990) 159-165. MR 1028139.
Abstract, references, and article information   
View Article: PDF

[26] Glenn R. Luecke. Numerical approximation of minimum norm solutions of $Kf=g$ for special $K$ . Math. Comp. 53 (1989) 563-569. MR 983562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Takayuki Furuta. An inequality for some nonnormal operators . Proc. Amer. Math. Soc. 104 (1988) 1216-1217. MR 969053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Heinz W. Engl and Andreas Neubauer. Convergence rates for Tikhonov regularization in finite-dimensional subspaces of Hilbert scales . Proc. Amer. Math. Soc. 102 (1988) 587-592. MR 928985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Helmut Gfrerer. An a posteriori parameter choice for ordinary and iterated Tikhonov regularization of ill-posed problems leading to optimal convergence rates . Math. Comp. 49 (1987) 507--522, S5--S12. MR 906185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] C. W. Groetsch and C. R. Vogel. Asymptotic theory of filtering for linear operator equations with discrete noisy data . Math. Comp. 49 (1987) 499-506. MR 906184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2